# SDR SWIA202403180014

- Difficulty date: March 14, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N719SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10188
- Aircraft time: 49,031 hours, 32,693 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: UNKNOWN
- Condition: Cracked
- Location: Right
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RH WINDSHIELD CRACKED AND RH WINDSHIELD HEAT CAUTION MSGDID NOT LAND OVERWEIGHTDID NOT DECLARE EMERGENCY (FLIGHT 6203 FILED CLOSED)REMOVED AND REPLACED R/H WINDSHIELD IAW TASK CARD 05-900-2010-SKY  OPS AND LEAK CHECK GOOD
